# SDR DHL2003362011

- Difficulty date: July 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DETECT LOOP (A) FAULT LIGHT ILLUMINATED IN FLIGHT. ABNORMAL PROCEDURE COMPLETED. UNABLE TO DUPLICATE CONDITION ON GROUND. REPOSITIONED LOOP 23WD. CLEANED ALL CONNECTORS. GROUND CHECKED NORMAL IAW M/M 26-12-00.
